BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL
Back to Search Results |
| Model Number |
M0063801120 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a segura hemi basket device was about to be used during a ureteroscopic lithotripsy (ursl) procedure.During preparation, it was found that the basket can't be worked.Additionally, it was noticed that one of the basket wires got detached.The procedure was completed with another of the same device with no patient complications.
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0401 captures the reportable event of basket wire break.
Event or Problem Description
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0401 captures the reportable event of basket wire break.Block h11: investigation results the returned segura hemi basket was analyzed, and a visual evaluation noted that the handle returned in good condition.It was also noted that the device returned with the basket on its open position.Media analysis was performed, and it shows that one of the basket wires broken but not fully detached.Microscopic examination was performed under magnification, and it was possible to see that one of the basket wires was broken.Functional examination was performed, and the handle was actuated then the basket was able to open and close.With all the available information, boston scientific concludes that the reported event was confirmed.This could be related to handling and manipulation of the device during preparation; it is probable that an excess of force applied to the device such as operational factors could lead to break the basket wire.Taking all available information into consideration, an investigation conclusion code of adverse event related to procedure because the adverse event occurred during the procedure and the device had no influence on the event.